Accions del document

Publicacions 2007

Comparteix Share

1. [pub0701AroM]
Computation of heteroclinic orbits between normally hyperbolic invariant 3-spheres foliated by 2 dimensional invariant Tori in Hill's Problem
L. Arona, J.J. Masdemont
Discrete and Continuous Dynamical Systems, Volume Supplement, Number special dedicated to the 6th AIMS Conf. Poitiers, France 2006, pp. 55-64 (September, 2007), ISSN: 1078-0947.

2. [pub0701BarB]
Pressure stabilization of the finite element solution of time-dependent incompressible flow problems
Gabriel Barrenechea, Jordi Blasco
Computer Methods in Applied Mechanics and Engineering, vol 197, num. 1-4 (12/2007), pp. 219-231. (ISSN: 0045-7825)

3. [pub0701BarNP]
On the topological index of irregular surfaces
M.A. Barja, J.C. Naranjo, G.P. Pirola
Journal of algebric geometry, Volume 16, Number 3, pp. 435-458 (January, 2007), ISSN: 1534-7486(online) - 1056-3911(print).

4. [pub0701BarrMO]
Some particularities of the collinear point L3 in the RTBP
E. Barrabés, J.M. Mondelo, M. Ollé
Monografias de la Real Academia de Ciencias de Zaragoza. Actas de las IX Jornadas de Mecanica Celeste Num 30, Pages 35-42 (January 2007), ISSN: 1132-6360

5. [pub0701Bla]
An anisotropic pressure-stabilized finite element method for incompressible flow problems
Jordi Blasco
Comp. Math. Appl. , Volume 53, Number 6, pp. 895-909 (March, 2007), ISSN 0898-1221.

6. [pub0702Bla]
Modelado y simulación numérica de la hidrodinámica marina en zonas costeras
Jordi Blasco
Boletín de la Sociedad Española de Matemática Aplicada , Number 39, pp. 75-101 (June 2007), ISSN 1575-9822.

7. [pub0703Bla]
Finite Element Modelling of the Thermal Outflow of Three Power Plants in Huelva Estuary
Jordi Blasco, Arnel German, Manuel Espino, Manuel Augusto Maidana
Advances in Engineering Software: 38(6): 379-385, 2007 , Volume 38, Number 6, pp. 379-385 (June 2007), ISSN 0965-9978.

8. [pub0701CabS]
Semi-stable and extremal solutions of reaction equations involving the p-laplacian
Xavier Cabré, Manel Sanchón
Communications on pure and applied analysis, Volume 6, Number 1, pp. 43-67 (March, 2007), ISSN 1534-0392 (1553-5258 electronic).

9. [pub0701CacHMPPSW]
On the metric dimension of cartesian products of graphs
José Caceres, Carme Hernando, Mercè Mora, Ignacio M. Pelayo, María L. Puertas, Carlos Seara, David R. Wood
SIAM Journal on Discrete Mathematics ISSN: 0895-4801, Volume 21, Number 2, pp. 423-441 (May, 2007).

10. [pub0701CasF]
Performance of a new invariants method on homogeneous and nonhomogeneous quartet trees
Marta Casanellas, Jesus Fernández
Molecular Biology and Evolution, Volume 24, Number 1, pp. 288-293 (January, 2007), ISSN 0737-4038 (1537-1719 online).

11. [pub0701GarC]
Linear systems over rings under feedback equivalence. Orbits and stabilizer sets
M.I. García-Planas, M. Carriegos
Wseas Transactions on Mathematics, Volume 6, Number 4, pp. 581-586 (April, 2007), ISSN 1109-2769

12. [pub0701GarD]
Canonical forms for multi-input reparable singular systems
M.I. García-Planas, A. Díaz
Wseas Transactions on Mathematics, Volume 6, Number 4, pp. 601-608 (April, 2007), ISSN 1109-2769

13. [pub0701GirP]
A note on the acyclicity of the Koszul complex of a module
José M. Giral, Francesc Planas
Arkiv för Matematik (April, 2007), ISSN 0004-2080 (online).

14. [pub0701GueMR]
Enseñar matemáticas a través de su historia. Algunos conceptos trigonométricos
Iolanda Guevara, Mª Rosa Massa, Fàtima Romero
Epsilon. Revista de la SAEM "THALES" ISSN: 1131-9321 (November, 2007), vol 23 (1 y 2) Nº 67, 97--107.

15. [pub0701LuqV] (Dspace E-prints: http://hdl.handle.net/???)
Numerical study of rotation numbers and its variationals for parametric families
of circle diffeomorphisms

A. Luque, J. Villanueva
CD Actes del XX Congreso de Ecuaciones Diferenciales y Aplicaciones-X Congreso de Matematica Aplicada. Sevilla. 24-29 setembre 2007; ISBN: 978-84-690-7182-3, 7 pages.

16. [pub0701Mas]
Leonhard Euler (1707-1783): l'home, el creador i el mestre
M. R. Massa
Mètode: Revista de difusió de la investigació; Univ. de València, num.55. pg. 35-38. Tardor 2007. ISSN 1133-3987.

17. [pub0701Pla] (passat a Dspace E-prints: http://hdl.handle.net/2117/1955)
Generic Galois extensions for SL(2,5) over Q
Bernat Plans
Mathematical Research Letters, Volume 14 Number 3, pp. 443-452 (Mai, 2007), ISSN 1073-2780

18. [pub0702Pla]
Noether's problem for GL(2,3)
Bernat Plans
Manuscripta Mathematica, Volume 124 Number 4, pp. 481-487 (Desembre, 2007), ISSN 0025

darrera modificació: Gener 2012
RSS RSS  Accessibilitat  Avís legal   Departament de Matemàtica Aplicada I
© UPC (obriu en una finestra nova) . Universitat Politècnica de Catalunya · BarcelonaTech